# SDR 2006UALA02300

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 22,090 hours, 5,091 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DUAL WEATHER RADAR FAILURE.  EMERGENCY DECLARED.   TROUBLE SHOOTING REVEALED THAT RADAR SCANNER WAS FAULTY.  REPLACED SCANNER.  SYSTEMS OP CHECKED OK.  SUSPECT CONNECTOR PROBLEM WITHIN SCANNER, OR CONNECTION TO RADAR BOXES.
